Volume 27, Issue 1
A Set of Symmetric Quadrature Rules on Triangles and Tetrahedra

Linbo Zhang, Tao Cui & Hui Liu

DOI:

J. Comp. Math., 27 (2009), pp. 89-96.

Published online: 2009-02

Preview Full PDF 413 876
Export citation
  • Abstract

We present a program for computing symmetric quadrature rules on triangles and tetrahedra. A set of rules are obtained by using this program. Quadrature rules up to order 21 on triangles and up to order 14 on tetrahedra have been obtained which are useful for use in finite element computations. All rules presented here have positive weights with points lying within the integration domain.

  • Keywords

Finite element Numerical integration Quadrature Cubature Triangle Tetrahedron

  • AMS Subject Headings

65D32 65D30 65M60.

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{JCM-27-89, author = {}, title = {A Set of Symmetric Quadrature Rules on Triangles and Tetrahedra}, journal = {Journal of Computational Mathematics}, year = {2009}, volume = {27}, number = {1}, pages = {89--96}, abstract = { We present a program for computing symmetric quadrature rules on triangles and tetrahedra. A set of rules are obtained by using this program. Quadrature rules up to order 21 on triangles and up to order 14 on tetrahedra have been obtained which are useful for use in finite element computations. All rules presented here have positive weights with points lying within the integration domain.}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8561.html} }
Copy to clipboard
The citation has been copied to your clipboard